Portfolio Separation with -symmetric and Psuedo-isotropic Distributions
The pseudo-isotropic multivariate distributions are shown to satisfy Ross’ stochastic dominance criterion for two-fund monetary separation. The classical case of separation under abence of risk-free investment opportunity, admits a few particular generalizations to k-fund separation for (1+1/k)-norm symmetric variables if k is odd.
|Date of creation:||28 Apr 2011|
|Date of revision:|
|Contact details of provider:|| Postal: |
Phone: 22 85 51 27
Fax: 22 85 50 35
Web page: http://www.oekonomi.uio.no/indexe.html
More information through EDIRC
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Cass, David & Stiglitz, Joseph E., 1970. "The structure of investor preferences and asset returns, and separability in portfolio allocation: A contribution to the pure theory of mutual funds," Journal of Economic Theory, Elsevier, vol. 2(2), pages 122-160, June.
When requesting a correction, please mention this item's handle: RePEc:hhs:osloec:2011_012. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Rhiana Bergh-Seeley)
If references are entirely missing, you can add them using this form.